# SDR IXXA05SMN187S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Improper
- Location: Fs 399.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, FWD LWR FUSELAGE BELLY, STA FS 399.000 L-35.75R UPGRADE REPAIR DOUBLER TO INCORPORATE A MINIMUM OF 3 ROWS OF RIVETS.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05448 DATED 10-05-05, SEMAN DWG NR ED-4060 DATED 10-03-05, EO SEMAN NR 20051193 DATED 10-05-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21.  REMOVED DAMAGED AREA IAW SEMAN DWG NR ED-4060.  PERFORMED NDT INSPECTION.  NO CORROSION, CRACK FOUND IAW NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.080) + (06EA) INTERNAL FINGER DOUBLERS (AL7075T6 0.032) IAW SEMAN DWG NR ED-4060.  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURF
